Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 93, NWS Louisville, KY

May 27, 2014Adair County, Green County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2014, 2:18 PM CDT for Adair County, Green County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2014, 2:18 PM CDT (19:18 UTC)
Expired
May 27, 2014, 2:50 PM CDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, KY, Green County, KY

The radar

The Louisville radar (KLVX), 104 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 769 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
769 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WUUS53 KLMK 271918
SVRLMK
KYC001-087-271950-
/O.NEW.KLMK.SV.W.0093.140527T1918Z-140527T1950Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
218 PM CDT TUE MAY 27 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 250 PM CDT

* AT 218 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLUMBIA...
  AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  COLUMBIA...GADBERRY...MOUNT GILEAD...HASKINGSVILLE...JOPPA...CANE
  VALLEY...COBURG...OZARK...GARLIN...CRAYCRAFT...ABSHER...HOLMES...
  CHRISTINE...PURDY...DUNBAR HILL...KNIFLEY...ELLA AND GENTRYS MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3714 8552 3722 8537 3720 8536 3719 8535
      3723 8531 3725 8531 3724 8530 3726 8527
      3726 8522 3728 8519 3712 8509 3708 8513
      3698 8542
TIME...MOT...LOC 1918Z 237DEG 14KT 3710 8537

HAIL...1.00IN
WIND...60MPH

$$

RJS
2 follow-up statements
882 
WWUS53 KLMK 271929
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT TUE MAY 27 2014

KYC087-271939-
/O.CAN.KLMK.SV.W.0093.000000T0000Z-140527T1950Z/
GREEN KY-
229 PM CDT TUE MAY 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

LAT...LON 3716 8540 3719 8535 3723 8531 3724 8531
      3724 8530 3726 8527 3726 8522 3728 8519
      3712 8509 3708 8513 3707 8537
TIME...MOT...LOC 1929Z 233DEG 16KT 3716 8532

$$

KYC001-271950-
/O.CON.KLMK.SV.W.0093.000000T0000Z-140527T1950Z/
ADAIR KY-
229 PM CDT TUE MAY 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ADAIR
COUNTY UNTIL 250 PM CDT...

AT 227 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLUMBIA...AND
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
OZARK...CANE VALLEY...COBURG...GARLIN...CRAYCRAFT...ABSHER...GENTRYS
MILL...CHRISTINE...HOLMES...PURDY...KNIFLEY...DUNBAR HILL AND ELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE.

&&

LAT...LON 3716 8540 3719 8535 3723 8531 3724 8531
      3724 8530 3726 8527 3726 8522 3728 8519
      3712 8509 3708 8513 3707 8537
TIME...MOT...LOC 1929Z 233DEG 16KT 3716 8532

HAIL...1.00IN
WIND...60MPH

$$

RJS
615 
WWUS53 KLMK 271943
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EDT TUE MAY 27 2014

KYC001-271953-
/O.EXP.KLMK.SV.W.0093.000000T0000Z-140527T1950Z/
ADAIR KY-
243 PM CDT TUE MAY 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAIR COUNTY WILL
EXPIRE AT 350 PM EDT/250 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.  HOWEVER...GUSTY 
WINDS ARE STILL POSSIBLE WITH ADDITIONAL THUNDERSTORMS IN THE 
VICINITY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

LAT...LON 3716 8540 3719 8535 3723 8531 3724 8531
      3724 8530 3726 8527 3726 8522 3728 8519
      3712 8509 3708 8513 3707 8537
TIME...MOT...LOC 1943Z 233DEG 16KT 3720 8526

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:13 PM CDT, 5 minutes earlier.

Area forecast discussion, May 27, 2:13 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT Tue May 27 2014

.SHORT TERM (Now through Wednesday Night)...
Issued at 300 PM EDT Tue May 27 2014

The upper level ridge across the area continues to flatten as a
cutoff low progresses toward the ArkLaTex region. Multiple weak PV
anomalies are projected to track across the forecast area in this
upper flow through tomorrow. This will lead to multiple chances of
showers and thunderstorms. Isolated to scattered showers and storms
have developed across the region this afternoon. Not everyone will
receive rain, with coverage only being about 40%. Brief heavy rain,
small hail, frequent lightning, and wind gusts to around 45 mph can
be expected with the strongest storms.

For tonight, we should see this late afternoon diurnal convection
diminish in the early evening hours. However, as we have experienced
the past few mornings across the region, more isolated to perhaps
scattered convection should develop after midnight and in the
pre-dawn hours Wednesday. The better coverage looks like it might be
across our southern CWA. These showers and storms should diminish
and push east-northeast, then we wait for the Wednesday afternoon
development. With another PV anomaly passing by to our northeast and
a back door cold front approaching from Ohio, would expect more
diurnal convection in the afternoon and early evening hours with the
better coverage being across our north-northeast CWA. The PV anomaly
will push east and with the loss of afternoon heating, we should see
the coverage along this weakening front diminish Wednesday night.

Wind profiles continue to look fairly weak, though there will be
plenty of moisture and instability. Mainly pulse-type storms are
expected and will propagate or develop new cells on outflow
boundaries. Precipitable water values will increase to 1.5+ inches
by tomorrow. If any storms train over a particular area, then some
localized ponding of water or nuisance flooding will be possible.
Other threats will be gusty winds to around 45 mph and frequent
lightning.

Temperatures will remain quite warm, with lows tonight generally in
the middle to upper 60s. Highs of lower to middle 80s will be common
tomorrow afternoon, with temps dropping back into the 60s once again
Wednesday night.

.LONG TERM (Thursday through Tuesday)...
Issued at 303 PM EDT Tue May 27 2014

The long term guidance continues to be steady state in its range of
solutions.  The guidance suggests that the upper low over the lower
Mississippi delta region will gradually fill in during the early
portion of the forecast period.  As the low fills, it will
retrograde to the west and a strengthening upper level ridge axis
will replace it.

As all of this occurs, a surface cold front will slowly drift
southward through the region Thursday and Thursday night.  The
combination of the surface front and an upper level wave
transversing the area will result in more widespread convection
chances across our region.  Plenty of moisture along with
instability will be in place to support thunderstorm development.
An outbreak of severe weather does not look likely given the rather
weak wind fields aloft.  Instead, the main threat will likely be
heavy rainfall with the slow moving storms.  An inch or two of
rainfall will be possible in some areas...though basin averages will
probably average around an inch.

As the upper level ridge strengthens by late Friday, the front looks
to clear our area and settle down across Tennessee for the first
part of the weekend.  The trend in the data this afternoon suggests
that the ridge axis will push a little further to the east by Sunday
which will allow the stalled out front across Tennessee to push back
up into the region. This will probably result in an increase of
showers and storms once again by late Sunday afternoon.  However, it
appears that the best shot of rainfall Sunday would be across our
far south and southwest sections.

The upper level ridge looks to weaken/flatten out by early next week
as a band of upper level westerlies pushes in from the western
CONUS.  With the ridge breaking down, a diffuse boundary will likely
set up across the Ohio Valley.  Individual model solutions vary on
the placement, but the ensemble mean suggests that it could lie just
north of our region.  This will place our area in the notorious NW
flow regime with renewed convective chances for Monday and Tuesday.
In general, have kept the previous thinking intact for the later
periods and plan on staying close to climatological PoPs for the
period.

As for temperatures, Highs on Thursday will likely warm into the
lower to middle 80s.  Behind the front, we should see temperatures
fall into the lower 80s.  A little bit of a rebound in temperatures
look likely for Saturday with highs in the middle 80s.  Temperatures
look to remain above seasonal normals for Sunday through Tuesday
with highs in the 83-88 degree range.  Lows through the period will
generally be in the lower to middle 60s through Saturday morning,
but increase into the middle to upper 60s for Sunday morning through
Tuesday morning.

&&

.AVIATION (18Z TAF Update)...
Updated at 120 PM EDT Tue May 27 2014

Scattered showers and thunderstorms are expected to develop this
afternoon and last into the early evening hours. With the diurnal cu
development ongoing across the region will go ahead and add VCTS for
all TAF site through the afternoon and early evening hours. The
overall coverage remains uncertain, but current cu field and radar
returns would suggest LEX having the best chance of showers and
storms in the vicinity. Otherwise, this activity will wane after
sunset. More convection may develop after midnight and into the
pre-dawn hours Wednesday. Guidance is not completely sold on this
solution, which keeps confidence low enough to not mention precip in
TAFs at this time. If it does pan out, the better coverage appears
to be around BWG. South and southwest winds of 9-12 knots this
afternoon and evening will become light overnight.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........MJP
Long Term.........MJ
Aviation..........MJP
Hazardous weather outlook, May 27, 12:30 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
130 PM EDT TUE MAY 27 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-281730-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
130 PM EDT TUE MAY 27 2014 /1230 PM CDT TUE MAY 27 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AS AN UPPER
LEVEL DISTURBANCE CROSSES THE AREA. HEAVY RAINFALL AND DANGEROUS
CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH GUSTY
WINDS TO AROUND 45 MPH IN THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH
FRIDAY. THE GREATEST THREAT OF THUNDERSTORMS WILL BE DURING THE
AFTERNOON AND EVENING HOURS. AT THIS TIME...A WIDESPREAD THREAT OF
SEVERE WEATHER IS NOT EXPECTED. HOWEVER...ANY THUNDERSTORM WILL BE
CAPABLE OF HEAVY RAIN...GUSTY WINDS...AND CLOUD TO GROUND
LIGHTNING. PONDING OF WATER WILL BE POSSIBLE WITH ANY STORMS
MOVING REPEATEDLY OVER THE SAME AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

MJP/13

In the hours before

Special weather statement, May 27, 2:01 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
201 PM CDT TUE MAY 27 2014

KYZ064-065-077-271930-
ADAIR KY-GREEN KY-TAYLOR KY-
201 PM CDT TUE MAY 27 2014

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GREENSBURG TO 9
MILES NORTHEAST OF EDMONTON...AND MOVING NORTHEAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  GREENSBURG...
  COLUMBIA...
  CAMPBELLSVILLE...
  WHITEWOOD AND BLACK GNAT...
  MILLTOWN AND HASKINGSVILLE...
  BURDICK AND WRIGHTS...
  HATCHER AND SWEENEYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3705 8552 3733 8553 3741 8520 3701 8521
      3700 8550
TIME...MOT...LOC 1901Z 247DEG 13KT 3724 8546 3705 8547

RJS
Special weather statement, May 27, 2:08 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM EDT TUE MAY 27 2014

KYZ033-271940-
HENRY KY-
308 PM EDT TUE MAY 27 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LA GRANGE...AND MOVING NORTHEAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  NEW CASTLE...
  EMINENCE...
  DELVILLE AND FRANKLINTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3839 8497 3836 8527 3837 8529 3843 8533
      3844 8533 3859 8509
TIME...MOT...LOC 1908Z 242DEG 16KT 3840 8528

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:01 PM CDTSpecial Weather StatementLMKAdair, Taylor29 min
May 27, 2:08 PM CDTSpecial Weather StatementLMKHenry32 min
May 27, 2:39 PM CDTSpecial Weather StatementLMKBreckinridge31 min
May 27, 2:41 PM CDTSpecial Weather StatementLMKCasey, Taylor29 min
May 27, 2:48 PM CDTSpecial Weather StatementLMKMeade27 min
May 27, 3:03 PM CDTSpecial Weather StatementLMKMeade32 min
May 27, 3:18 PM CDTSpecial Weather StatementLMKBullitt22 min
May 27, 3:25 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade25 min
May 27, 3:50 PM CDTSpecial Weather StatementLMKBullitt30 min
May 27, 4:02 PM CDTSpecial Weather StatementLMKJefferson18 min
May 27, 4:15 PM CDTSpecial Weather StatementLMKGrayson30 min
May 27, 4:41 PM CDTSpecial Weather StatementLMKBreckinridge29 min
May 27, 5:15 PM CDTSpecial Weather StatementLMKHardin30 min
May 27, 5:28 PM CDTSpecial Weather StatementLMKHardin27 min
May 27, 5:53 PM CDTSpecial Weather StatementLMKHardin17 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.